... often hoarse. I used to be a professional singer and had a pure sweet voice and since I have been onthis stuff my voice has gotten rougher and rougher. Even my talking voice is no longer as pure or as clear. Has anyone else experienced this?
Lamotrigine - Ever since I went on lamotrogine my voice has become lower in register and my voice is
- 21 Sep 2014 by kadiska
- 21 September 2014
- depression, bipolar disorder, post traumatic stress disorder, anxiety, restless legs syndrome, lamotrigine, schizoaffective disorder
It could be an allergic reaction, with other possible, not so obvious side-effects. Please report this to your Dr to ensure it's not a sign of something serious going on.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2012 • 10 answers
Updated 15 Jul 2014 • 7 answers
Updated 15 days ago • 19 answers
Updated 3 Jan 2014 • 4 answers
Updated 14 Aug 2014 • 1 answer